# SDR SWAA2023121128225

- Difficulty date: December 6, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 25,299 hours, 12,233 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-LEFT HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED.<[01] R&R LH HORIZONTAL STAB UPPER FWD SLIDING SEAL REF. AMM 53-31-31.
